MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT; SMOOTH FIXATION PIN

ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT; SMOOTH FIXATION PIN
Model Number KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 8/30/2024, it was reported by a sales representative via email that anar-3688 knotless fibertak white converting loop was too short.The surgeon was able to make it longer by pulling on it, but it was difficult.The case was completed successfully with a delayed of less than fifteen minutes.The knotless fibertak anchor was left implanted.This was discovered during an open proximal bicep repair on (b)(6) 2024.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20217793
Report Number1220246-2024-07638
Device Sequence Number18079053
Product Code MBI
UDI-Device Identifier00888867398740
UDI-Public00888867398740
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K222161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Device Catalogue NumberAR-3688
Device Lot Number15248360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown